American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46M99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] B. K. Kwaśniewski. $C^*$-algebras generalizing both relative Cuntz-Pimsner and Doplicher-Roberts algebras. Trans. Amer. Math. Soc. 365 (2013) 1809-1873.
Abstract, references, and article information   
View Article: PDF

[2] Kin Yan Chung. Subspaces and graphs . Proc. Amer. Math. Soc. 119 (1993) 141-146. MR 1155595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Dietmar Vogt. Power series space representations of nuclear Fr\'echet spaces . Trans. Amer. Math. Soc. 319 (1990) 191-208. MR 1008704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Michael Cambern and Krzysztof Jarosz. Ultraproducts, $\epsilon$-multipliers, and isomorphisms . Proc. Amer. Math. Soc. 105 (1989) 929-937. MR 965240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Paweł Domański and Augustyn Ortyński. Complemented subspaces of products of Banach spaces . Trans. Amer. Math. Soc. 316 (1989) 215-231. MR 937243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Qing Lin. Operator theoretical realization of some geometric notions . Trans. Amer. Math. Soc. 305 (1988) 353-367. MR 920163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Justin Peters. The ideal structure of certain nonselfadjoint operator algebras . Trans. Amer. Math. Soc. 305 (1988) 333-352. MR 920162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Anthony Karel Seda. Banach bundles of continuous functions and an integral representation theorem . Trans. Amer. Math. Soc. 270 (1982) 327-332. MR 642344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert A. Haberstroh. Hypocontinuity of multiplication on the Clifford algebra of an infinite-dimensional topological vector space . Proc. Amer. Math. Soc. 50 (1975) 435-442. MR 0379547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Joseph Diestel, Sidney A. Morris and Stephen A. Saxon. Varieties of locally convex topological vector spaces. Bull. Amer. Math. Soc. 77 (1971) 799-803. MR 0282188.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1